# SDR ASAA2018092625258

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 21,857 hours, 7,198 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Part number: BACC18AD10
- Condition: Tripped
- Location: Flight Deck
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GND SERV DC HOT BAT C/B IS POPPED. GROUNDED - YES. FOUND GRND SER DC HOT BATT C/B ON P6-4 OUT. NO PREVIOUS HISTORY. ACCOMPLISHED C/B RESET PROCEDURE REF B737-900 AMM 20-60-01. NO DEFECTS NOTED. CLOSED C/B AND OPS GOOD REF AMM 24-34-00-00-710.
